Progesterone cream running out of space

by Pat
(London)

I'm on progesterone cream I really like Natpro and Pro-gest is good but not as powerful Natpro.

But I am using really high doses, I find when I hit 400mg my symptoms are improving, but I have been using so much cream that dailly I am using up my arms, legs and neck every day.

I have been avoiding legs a little and tummy because I read that progesterone can get stored in fat and that's bad.

I'm a little worried that progesterone will stop being effective because I have to use the same areas everyday as its impossible to rub in all this cream into one small area.

Any help??

Many thanks.

Comments for Progesterone cream running out of space

Click here to add your own comments

Aug 11, 2011
Progesterone cream running out of space
by: Wray

Hi Pat I'm glad you like the Natpro. It is possible to do two layers, ie rub cream on a chosen area, then rub more on the same area. And it can of course be applied hourly if need be. But I don't buy into the fat storage theory, I've been using 170-200mg per day for 15 years, with no break, and I still find my receptors work. I occasionally increase the amount to 330mg/day for a few days to top myself up. When I do, I get Oestrogen Dominance symptoms, which only shows my receptors are working. We do have women using very high amounts, you might like to read their comments, see here, here, here and here. Progesterone can be applied anywhere, so don't avoid the legs and tummy. In fact it helps to reduce the testosterone responsible for fat deposits in women, particularly those found on the tummy, see here and here. Take care Wray

Aug 13, 2011
Tummy
by: Anonymous

I thought that if you rub progesterone on your tummy that you will get more fat in this area. I noticed that my tummy was looking fatter and thought it was from the progesterone. I stopped using the cream there and the fat went away.

Aug 15, 2011
Confused
by: Tracy

Hi Wray

I'm confused, can you explain to me why you get Estrogen Dominance symptoms when you increase the cream?


Aug 15, 2011
Tummy
by: Wray

Hi there Progesterone is thermogenic, speeding metabolism slightly. It also prevents the mitosis of fat cells by oestrogen. It's impossible for it to cause fat deposits. Take care Wray

Aug 18, 2011
Progesterone
by: Anonymous

Can you explain why you get Estrogen Dominance symptoms when you increase the cream? I thought that if you have been using it for a certain amount of time, you will get back in balance and be able to decrease slowly? Could you explain?

Aug 19, 2011
Confused
by: Wray

Hi Tracy It depends on how much oestrogen is present and how much progesterone is being used. If oestrogen is still high, increasing progesterone can cause Oestrogen Dominance symptoms to recur. It's a question of finding stability with an optimal amount. I still get them if I increase to 330mg/day, which I have done on occasion when I feel I need topping up. I ache all over, feel so old, become irritable and get a foggy brain. After about 2 weeks on this amount I begin feeling fine again. So I reduce the amount to the one I find suits me best, which is round about 170mg/day. Incidentally I've been using it for fifteen years now. Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone Therapy Home.


Search over 7,500 pages on this site...